# SDR SIMA20241111003

- Difficulty date: November 11, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 14,780 hours, 9,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 19-20 CENTER FWD END OF SEAT TRACK HAS CORROSION (LEVEL 2 CORROSION) BLENDED FRAME 19-20, CENTER FWD END OF SEAT TRACK IAW E175 SEM 51-10-03. REMOVED MATERIAL FOUND TO BE OUT OF LIMITS IAW E175 SRM 53-10-10. REMOVED CENTER FWD SEAT TRACK PER E175 SRM 51-40-08. LOCATED AND DRILLED NEW CENTER FWD SEAT TRACK PER E175 SRM 51-40-08. TREATED FASTENER HOLES PER E175 SRM 51-23-04. INSTALLED NEW CENTER FWD SEAT TRACK PN 170-03264-001 IAW E175 SRM 51-40-08. RESTORED FINISH ON CENTER FWD SEAT TRACK IAW E175 SRM 51-23-08, 51-23-06, ETN EJ-51-025, EJ-51-015, AND CPM 1-15-25.
